# SDR TSAA0251186

- Difficulty date: August 13, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,120 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 1129 AND BS 1138 FUSELAGE SKIN CRACKS LOCATED AT S5R AND S12R.  TRIMMED OUT CRACKS MAINTAINING A MINIMUM TRIM OUT CORNER RADIUS .050 INCHES AT A SURFACE FINISH OF 63 RMS OR SMOOTHER.  PERFORMED HFEC INSPECTION AROUND TRIMOUT AREA, NO DEFECTS NOTED.  FABRICATED AND INSTALLED .063 INCHES 2024T3 REPAIR DOUBLER, TWO .056 INCHES 2024T3 FILLERS AND A 2024T3 CLAD ALUMINUM TAPER SHIM WITH APPROVED FASTENERS WET WITH CORROSION INHIBITOR TO A REPAIR PARTS.  APPLIED BMS 5-95 SEALANT TO ALL FAYING SURFACES IAW ECO.  RECEIVED 8110-3 APPROVAL.  AIRCRAFT RETURNED TO SERVICE.
